# SDR DXTA2008122903448

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 201 hours, 121 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM OVERTEMP AND EMERGENCY PRESSURE ANNUNCIATORS ILLUMINATED. SMALL AMOUNT OF SMOKE IN CABIN.
